Top 10 Aleve PM 80 Caplets – Naproxen Sodium

As an Amazon Associate I earn from qualifying purchases.

1. Aleve

#ad

80 Count, Aleve PM

#ad
Aleve #ad - Also available with Easy Open and Soft Grip Caps. Based on menstrual and dental pain studies. Two aleve pm caplets help you fall asleep for a good night’s rest and wake up with less pain. For minor aches and pains due to minor arthritis, back and body aches, and headache. For occasional sleeplessness associated with minor aches and pains. Aleve is proven better on tough pain than Tylenol 8hr.
BrandAleve #ad
ManufacturerAleve #ad
Height2 Inches
Length1.44 Inches
Weight0.15 Pounds
Width4.75 Inches
Part NumberBY-297
ModelBY-297

2. Aleve

#ad

Aleve PM Night Combo Pack 80ct + 20ct 1 ea

#ad
Aleve #ad - Nighttime aleve pain reliever: Pain relief caplets indicated for occasional sleeplessness associated with minor aches and pains. Child‐resistant packaging: aleve PM Pain Relief and Nighttime Sleep Aid come in a convenient, child‐ resistant bottle.

Effective over‐the‐counter pm product: Only Aleve PM combines a sleep aid and the 12‐hour pain relieving strength of Aleve. All night relief: two caplets can help you fall asleep and stay asleep to wake up refreshed and relieved from pain. Long lasting relief: two aleve PM caplets help you fall asleep for a good night's rest and wake up refreshed and relieved from pain. Easy to take: aleve pM comes in small, oval caplets that are easy to swallow.
BrandAleve #ad
ManufacturerBayer #ad

3. Aleve

#ad

Muscle Aches, 80 count, Aleve PM Caplets, Fast Acting Sleep Aid and Pain Relief for Headaches, Non-Habit Forming 220 mg Naproxen Sodium and 25 mg Diphenhydramine HCl Capsules

#ad
Aleve #ad - Easy open cap is not child resistant. The aleve pm easy open and soft grip caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Take aleve pm for relief of occasional sleeplessness associated with minor aches and pains. Only aleve pm combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve. Two aleve pm caplets help you fall asleep fast and stay asleep when in pain. Aleve pm helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.
BrandAleve #ad
ManufacturerBayer HealthCare LLC #ad
Height3.59 Inches
Length2.21 Inches
Width1.64 Inches
Part Number325866560292
Model325866560292

4. Aleve

#ad

Aleve PM Easy Open Caplets, 80 Count

#ad
Aleve #ad - Country of origin is United States. Perfect for minor aches and pains due to arthritis, back and body and headache. Just 1 pill can manage pain for up to 12 hours. Aleve easy open arthritis Cap is available in 100ct caplets.
BrandAleve #ad
ManufacturerBayer HealthCare LLC #ad
Height3.58 Inches
Length1.64 Inches
Width2.2 Inches
Part Numbersgrevfd-1786

5. Aleve

#ad

Pain Reliever/Nighttime Sleep-Aid, 80 Count, Aleve PM Caplets, Naproxen Sodium 220 mg NSAID/diphenhydramine HCl 25 mg, Non-Habit Forming

#ad
Aleve #ad - Aleve pm is also available with easy open and soft grip. Only aleve pm combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.

Two aleve pm caplets help you fall asleep fast and stay asleep when in pain. Take aleve pm for relief of occasional sleeplessness associated with minor aches and pains. Aleve pm helps you fall asleep and wake refreshed and feeling relieved from pain into the morning. The aleve pm easy open and soft grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy open cap is not child resistant.
BrandAleve #ad
ManufacturerAleve #ad

6. Aleve

#ad

120 Count, Naproxen Sodium Caplets ‐ 120 Count, Aleve Pain Relief and Nighttime Sleep Aid

#ad
Aleve #ad - Long lasting relief: two aleve PM caplets help you fall asleep for a good night's rest and wake up refreshed and relieved from pain. All night relief: two caplets can help you fall asleep and stay asleep to wake up refreshed and relieved from pain.

Soft grip cap: this medication comes in a contoured bottle that fits comfortably in your hand, with a soft grip cap that is covered with a cushioned material. Nighttime aleve pain reliever: pain relief caplets indicated for occasional sleeplessness associated with minor aches and Pains. Effective over‐the‐counter pm product: only Aleve PM combines a sleep aid and the 12‐hour pain relieving strength of Aleve.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.36 Inches
Length2.5 Inches
Width2.06 Inches
Part Number025866592582
Model025866592582

7. Advil

#ad

120 Coated Caplets, Advil PM Pain Reliever And Nighttime Sleep Aid, Pain Medicine With Ibuprofen For Pain Relief And Diphenhydramine Citrate For A Sleep Aid

#ad
Advil #ad - Nighttime sleep aid and pain medication that helps you fall asleep and stay asleep. Ibuprofen sleep aid and PM pain medicine for adults and children 12 years and older. Hsa and fsa eligible product.

One bottle of 120 coated caplets of advil pm pain reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid. Take two ibuprofen pm caplets at bedtime for minor arthritis pain relief, for headache pain relief and for occasional sleeplessness related to minor aches and pains.

Advil ibuprofen caplets are portable, so you can get a restful night's sleep whether you're at home or away. Ibuprofen pm sleep aid and nighttime pain reliever helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.25 Inches
Length2.31 Inches
Weight120 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436

8. Amazon Basic Care

#ad

160 Count, Basic Care Naproxen Sodium Pm, 220 Mg/25 Mg, Naproxen Sodium and Diphenhydramine Hydrochloride Tablets

#ad
Amazon Basic Care #ad - Active ingredients in this product are naproxen sodium 220 mg, and diphenhydramine hydrochloride 25 mg, a pain reliever, a nighttime sleep-aid. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid.

Naproxen sodium pm from amazon basic care pairs diphenhydramine hCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep. Falling asleep and staying asleep can be tough when aches and pains plague you in the nighttime. The aches and pains of the day can follow you into nighttime and prevent a good night's rest. Amazon basic care naproxen sodium pm caplets: this nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over.

The active ingredient naproxen sodium 220 mg is a NSAID nonsteroidal anti-inflammatory drug pain reliever. Capsule-shaped tablets. Compare to Aleve pm active ingredients. Get the rest you need tonight for a better tomorrow.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2.03 Inches
Width4.25 Inches
Part Number1

9. Advil

#ad

Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid, 2x80 Liquid Filled Capsules

#ad
Advil #ad - Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep. Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains, and by 2022, new packaging will feature 20% less plastic to keep nearly 500, 000 pounds of plastic out of landfills.

Pm pain reliever that rushes liquid relief right where it hurts. Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains. Two bottles of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid. Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.13 Inches
Length4.5 Inches
Width2.38 Inches
Part Number305730167970
Model305730167970

10. Aleve

#ad

220 mg, Muscle Aches, 270 Count, Naproxen Sodium Capsules, Aleve Soft Grip Arthritis Cap Tablets, Fast Acting All Day Pain Relief for Headaches, and Fever Reduction

#ad
Aleve #ad - Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain. Also temporarily reduces fever. The aleve soft grip arthritis cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control.

Soft grip cap is child resistant. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Just two pills for all day pain relief. Each pill has the strength to last 12 hours. Aleve provides temporary relief of minor aches and pains due to backaches, headaches, menstrual pain, muscular aches, minor arthritis and other joint pain, and toothaches.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Weight0.06 Pounds
Width3 Inches
Part NumberBY-277
ModelBY-277